... and am taking Tamoxifen for a couple of weeks. Just told there can be a drug interaction between Tamoxifen and Zoloft (possibly diminishing effect of Tamoxifen). I would like to continue to use Tamoxifen to see if it works for me (have already had other drug therapy over the last 5 years) and want to know if anyone is familiar with this situation and changed their zoloft type of med for another.antidepressant in a different category with good results. Thanks.
31 Dec 2011
Hello Still Tall. At the moment, I take Mirtazapine (Remeron). I find it to be a comfortable drug to be on. The negative in my case is it tends to put on weight. I take it in the evening with my dinner, that helps to cut down on my snacks. There are no interactions (reported to date) between Tamoxifen and Remeron, so thats a plus. You might ask your doctor her/his opinion about the possible combination of these two. Best of wishes to you,pledge
31 Dec 2011
I have not read or heard of any interaction between Zoloft, and tamoxifen as far as the therapy the tamoxifen is used for. Breast cancer drugs, tamoxifen, and an antidepressent should be okay.
My friend was on the exact same regiment and survived her 5 year's survival rate for the past 11 years. Goof luck
3 Jan 2012
Hi Still tall, I've been on Tamoxifen for two years. When I started, I too was on Zoloft. Loved it and was sad I couldn't take it with The Tamoxifen. My doctor put me on Venlafaxine 78. It's not as good as Zoloft but works. It also helps with hot flashes. Hope that opens up some of your options. Mimigar
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 48 years old and perimenopausal. I would appreciate it if you could advise whether I could take Evista instead of Tamoxifen? Many thanks Shayne
1 answer • 23 Oct 2009
1 answer • 1 Dec 2009
I just started tamoxifen today for treatment of breast cancer. I managed to maintain my weight while
... undergoing chemo treatments. I'd like to lose another 10 to 15 pounds but now am worried about weight gain while on Tamoxifen. I'd like ...
2 answers • 27 Oct 2011
... growth? I am experiencing that in this past year. I have had a chronic cough,I am tired all the time, and hot flashes every day. I also bruise ...
2 answers • 20 Nov 2011
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
I would be discharged this year . I have never had anything else other than a mammogram every year . In march this year 2013 I was tod that I had ...
1 answer • 9 May 2013